# SDR CA040505005

- Difficulty date: May 3, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Boeing 737201
- Aircraft time: 58,550 hours
- Engine: Pwa JT8D9A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: BACH8B04NN214T
- Condition: Failed
- Location: Nlg
- Component: Landing Gear Re
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE NOSE GEAR FAILED TO RETRACT WHEN THE LANDING GEAR SELECTOR WAS MOVED TO THE UP POSITION.  RETURNED TO BLOCKS.  HOSE REPLACED WITH LOANER HOSE.
